# SDR FDEA200911254159

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N57002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1310, RBL 16 INTERCOSTAL SUPPORT CORRODED.  AFT CARGO STA 1310 INTERCOSTAL SUPPORT CORROSION REMOVED IAW SRM 51-10-02 REV. 98. EVALUATED AND FOUND EXCEED LIMIT IAW SRM 53-00-04 FIG. 101 REV. 98. MATERIAL REMOVED = 0.010", MATERIAL THICKNESS =   0.032", MATERIAL REMAINED = 0.022".  INTERCOSTAL AND CHORD FABRICATED IAW DWG 146N5700 REV. A, PL 146N5700 REV A AND DWG 146N5445 REV -, PL 146N5445 REV C FABRICATED   INTERCOSTAL WEB AND CHANNEL PART MARKED IAW GMM 7-0-1001. PARTS REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
